Bernstein inequality under averaging of elliptic systems in periodic random media

Authors

  • B. V. Bondarev
  • M. E. Korolev

Abstract

We construct the exponential Bernstein inequality for normed fluctuations of a solution of the Dirichlet problem with rapidly oscillating periodic random coefficients with respect to a solution of the averaged Dirichlet problem.

Published

25.12.1996

Issue

Section

Research articles

How to Cite

Bondarev, B. V., and M. E. Korolev. “Bernstein Inequality under Averaging of Elliptic Systems in Periodic Random Media”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 12, Dec. 1996, pp. 1638-50, https://umj.imath.kiev.ua/index.php/umj/article/view/5186.